MAUDE Adverse Event Report: TRIVIDIA HEALTH INC PEN NEEDLES; HYPODERMIC SINGLE LUMEN NEEDLE

TRIVIDIA HEALTH INC PEN NEEDLES; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number PNDL, 3BV TVH TP 32G 4MM50CT 45/CS
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Pen needles were not returned for evaluation.Note: manufacturer contacted customer in a follow-up call on 03-jun-2021 to ensure the initial concern was resolved - able to establish contact with customer who stated that she did not contact distributor for replacement product.Customer stated that the pen needles are working as designed and that the initial concern has been resolved.
 
Event or Problem Description
Consumer reported complaint for the trueplus pen needles, stating some of the 32g pen needles did not accurately dispense her insulin.Customer is using compatible product and the pen needle is properly aligned.The package had not been open or damaged when received.At the time of the call the customer felt well and did not report any symptoms.Customer did not claim to be injured while using the pen needles and no medical intervention related to the use of the product was reported.Customer stated she had discarded the alleged defective pen needles.
 
Additional Manufacturer Narrative
Sections with additional information as of 24-aug-2021: h6: updated fda¿s type, findings and conclusions codes.H10: pen needles were not returned for evaluation.Complaint was forwarded to supplier quality and internal evaluation was performed by the manufacturer using pen needles from the same lot.Reported defect not reproduced on retention samples.Most likely underlying root cause: mlc-061: improper use/mishandle by end user.

Brand Name
PEN NEEDLES
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key11992395
Report Number1000113657-2021-00377
Device Sequence Number3325035
Product Code FMI
UDI-Device Identifier00021292010317
UDI-Public(01)00021292010317
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K143437
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 08/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/01/2022
Device Model NumberPNDL, 3BV TVH TP 32G 4MM50CT 45/CS
Device Catalogue NumberS5H01A32-050
Device Lot NumberX56ZA6
Was Device Available for Evaluation? No
Distributor Facility Aware Date05/19/2021
Initial Date Received by Manufacturer 05/19/2021
Supplement Date Received by Manufacturer08/11/2021
Initial Report FDA Received Date06/14/2021
Supplement Report FDA Received Date08/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1